# SDR DALA2023103108967

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 32,074 hours, 12,288 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3814 -UFC/DE- DUE TO TE FLAP LOCKOUT ON APPROACH LAS. ALTERNATE FLAPS UTILIZED MOVING FLAPS TO 15 FOR LANDING. CORRECTIVE ACTION: REPLACED RIGHT TRAILING EDGE FLAP POSITION TRANSMITTER AND COCKPIT FLAP INDICATOR. OPS CHECKS GOOD. (LP 9659438)
